Ohio, 2022

Tornadoes and Damaging Winds in Ohio, July 20, 2022

July 20, 2022 · NWS CLE · 8 events in 5 counties and zones

A surface cold front moved southeastward from southeastern Lower Michigan and far-northwest Ohio to central Lake Erie and north-central and southwestern portions of Ohio during the evening of the 20th. Bands of organized thunderstorms, mainly in the form of multicells, occurred along and especially ahead of the front.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$117,000
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CLE wrote it up.

A surface cold front moved southeastward from southeastern Lower Michigan and far-northwest Ohio to central Lake Erie and north-central and southwestern portions of Ohio during the evening of the 20th. Bands of organized thunderstorms, mainly in the form of multicells, occurred along and especially ahead of the front. These storms encountered a warm sector comprised of moderate to strong effective bulk shear and MUCAPE, respectively, and strong DCAPE. This environment allowed sporadic convective straight-line wind damage to occur. A supercell embedded within the pre-frontal squall line generated a brief tornado in far-southern Wayne and far-northern Holmes Counties as the supercell encountered favorably-low mixed layer LCL's and large surface-based effective SRH.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before the first event at Jul 20, 5:42 PM EST, 1 hour 8 minutes earlier.

Area forecast discussion, Jul 20, 5:42 PM EST, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
642 PM EDT Wed Jul 20 2022

.SYNOPSIS...
A cold front will push east through the area through this
evening. After weak high pressure builds across the area late
tonight into Thursday, a trough will push east across the lower
Great Lakes Thursday night into Friday. High pressure returns to
the area late Friday into Friday night.

&&

.NEAR TERM /THROUGH THURSDAY NIGHT/...
Uptick in storm coverage and in intensity as they track east
towards I-71 corridor has necessitated an expansion of the
severe thunderstorm watch to the rest of the Cleveland CWA. The
environment ahead of the storms continues to remain favorable
for sustained severe thunderstorms through approximately 03Z
with effective shear of 30-35 kts and MLCAPE of 2000-3000 J/kg.
KCLE VWP has indicated locally increasing shear and SRH with
large looping hodograph producing 0-3km SRH up to 350
m^2/s^2. Backing winds at the surface are also observed at KLP,
KCLE, and BKL ahead of the storms close to the lake. Peak
intensity expected over the next 1-2 hours across the central
part of the CWA (I-71/I-77 corridors) before a gradual
weakening as it moves east of I-77.

Previous Discussion...
Severe thunderstorm watch remains in effect for the western
half of the forecast area. Storms have initiated from Bowling
Green to Toledo, and would expect this activity to
continue/persist eastward over the next several hours. Ample
instability ahead of the front with increasing deep layer bulk
shear promotes a favorable environment for convection to persist
eastward through this evening. Still some concern about the
overall organization of convection eastward given the dry mid
levels, but increasing shear as the exit region of a mid/upper
jet moves east into the area should provide some better support
for organization.

Damaging winds are the primary threat with ample dry air aloft
and steep low level lapse rates, but a tornado or two cannot be
ruled out with somewhat favorable low level helicity, 0-3km
CAPE, and LCLs near 1000m. If the storms become more organized,
the severe threat may persist farther east into the area which
would necessitate a watch extension.

Any lingering convective activity will push east of the forecast
area after midnight, with a few stray showers possible towards
daybreak as a secondary mid level trough swings through the
eastern Great Lakes.

Weak high pressure builds into the area Thursday with mainly dry
conditions expected through the evening. Another weak
disturbance will track eastward across the Great Lakes Thursday
night, with some scattered showers possible. Highs will be a
touch cooler Thursday in the mid/upper 80s for most locations,
with low 80s across northwest PA and near 90 across northwest
OH.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
A generally quiet short term period is expected as our area becomes
sandwiches between two fronts, additionally influenced by a weak
area of high pressure. There could be a few weak mid-level
shortwaves Friday and Friday night which could result in isolated
showers and/or thunderstorms, but not anticipating anything too
significant. Temperatures will be near to slightly above average on
Friday, in the mid to upper 80s.

Saturday should remain dry for the most part with a substantial
capping inversion in place during the day. This will allow for above-
average temperatures in the  low to mid 90s with dew points in the
lower 70s. Heat indices will approach 100 degrees in some spots,
especially across NW OH.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A more active long term period is in store across the region,
especially on Sunday into Monday as an upper trough axis and
associated surface cold front drops south across the Lower Great
Lakes.

A heavy rain signal is apparent on Sunday and Sunday night as an
anomalously-moist airmass accompanies a southward-moving cold front,
characterized by PWATs nearing 2.0 inches, westerly shear vectors
paralleling the front, and tall and skinny CAPE profiles present.
The heavy rain threat may persist into Monday morning and Monday
afternoon, depending on the timing of the cold frontal passage.

By Tuesday and Tuesday night, high pressure will build south across
the Great Lakes, allowing the area to dry out briefly. However, by
Wednesday, we could be dealing with another system as an upper
trough axis sweeps east across the Great Lakes, ushering back the
anomalously-moist airmass, characterized by PWATs nearing 2.0
inches.

&&

.AVIATION /18Z Wednesday THROUGH Monday/...
VFR conditions are expected at the terminals through most of the
period, with the primary focus on TSRA potential from west to
east from 18Z through 06Z. A broken line of SHRA/TSRA is
expected to progress eastward across northern OH through this
evening, pushing east of KYNG/KERI by 06Z. Only confident
enough for small windows of TEMPO TSRA for the western
terminals, with a VCTS mention east. Any storms that impact
terminals could produce brief gusts up to 50 kts, especially at
KTOL, KFDY, KMFD and possibly KCLE through 02Z. Brief reductions
to MVFR or even IFR possible with the storms. Generally VFR
conditions expected behind the front from 06Z through the end of
the period aside from a stray SHRA/MVFR cig at KERI near 12Z.
Southwest winds with gusts of 20-25 kts early in the period will
become more westerly by the end of the period.

Outlook...Non-VFR possible again with isolated to scattered
showers and thunderstorms on Saturday and Sunday.

&&

.MARINE...
Enhanced south to southwest flow, 15 to 20 knots, will persist
across the lake through the evening, before shifting towards the
west by Thursday morning into the afternoon, 15 to 20 knots,
necessitating a Small Craft Advisory during much of the day on
Thursday. Beyond Thursday, generally southwest flow of 10 to 15
knots will persist through Saturday, perhaps strengthening into the
15 to 20 knot range by Sunday. A cold front is expected to move
south across the lake sometime Sunday night into Monday, resulting
in winds shifting towards the north and northwest, 10 to 15 knots by
late Monday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 4 AM to 4 PM EDT Thursday for
     LEZ146>148.
     Small Craft Advisory from 4 AM to 8 PM EDT Thursday for LEZ149.

&&

SYNOPSIS...Greenawalt
NEAR TERM...Greenawalt/Saunders
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...Greenawalt
MARINE...Kahn
Hazardous weather outlook, Jul 20, 5:20 PM EST, 1 hour 30 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
620 PM EDT Wed Jul 20 2022

LEZ144-164-OHZ008-009-018-019-027-028-036-212230-
The Islands to Vermilion OH-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-Sandusky-Erie-Seneca-Huron-Wyandot-Crawford-Marion-
620 PM EDT Wed Jul 20 2022

...SEVERE THUNDERSTORM WATCH 477 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie, north central Ohio
and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

LEZ061-142-143-162-163-OHZ003-006-007-017-212230-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Hancock-
620 PM EDT Wed Jul 20 2022

This Hazardous Weather Outlook is for Lake Erie and northwest Ohio.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ145>149-165>169-OHZ010>014-020>023-029>033-037-038-047-089-
PAZ001>003-212230-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-
Summit-Portage-Trumbull-Richland-Ashland-Wayne-Stark-Mahoning-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
620 PM EDT Wed Jul 20 2022

...SEVERE THUNDERSTORM WATCH 478 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

In the hours before

Special weather statement, Jul 20, 5:06 PM EST, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Cleveland OH
606 PM EDT Wed Jul 20 2022

OHZ017-027-202245-
Wyandot OH-Hancock OH-
606 PM EDT Wed Jul 20 2022

...A strong thunderstorm will impact portions of Wyandot and
southeastern Hancock Counties through 645 PM EDT...

At 606 PM EDT, Doppler radar was tracking a strong thunderstorm over
Forest, or 11 miles west of Upper Sandusky, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Upper Sandusky, Forest, Sycamore, Carey, Nevada, Mount Blanchard,
Wharton and Kirby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central and northwestern Ohio.

&&

LAT...LON 4090 8362 4099 8311 4077 8312 4073 8349
      4082 8351 4082 8365
TIME...MOT...LOC 2206Z 263DEG 35KT 4083 8350

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Sefcovic
Special weather statement, Jul 20, 5:23 PM EST, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Cleveland OH
623 PM EDT Wed Jul 20 2022

OHZ010-018-019-028>030-202315-
Crawford OH-Seneca OH-Huron OH-Richland OH-Lorain OH-Ashland OH-
623 PM EDT Wed Jul 20 2022

...A strong thunderstorm will impact portions of northern Richland,
southern Huron, southeastern Seneca, northern Ashland, northeastern
Crawford and southwestern Lorain Counties through 715 PM EDT...

At 622 PM EDT, Doppler radar was tracking a strong thunderstorm near
New Washington, or 17 miles north of Bucyrus, moving east at 55 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ashland, Willard, New London, Plymouth, New Washington, Bloomville,
Savannah, Polk, Chatfield, Sullivan, Greenwich, Attica, North
Fairfield, Bailey Lakes, Rochester, Nova, Nankin and Shenandoah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central and northwestern Ohio. A Severe Thunderstorm Watch also
remains in effect until 1100 PM EDT for north central and
northeastern Ohio.

&&

LAT...LON 4105 8310 4111 8295 4114 8217 4100 8217
      4099 8213 4087 8213 4095 8298
TIME...MOT...LOC 2222Z 271DEG 47KT 4104 8286

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Kahn
Special weather statement, Jul 20, 5:40 PM EST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Cleveland OH
640 PM EDT Wed Jul 20 2022

OHZ010-011-202315-
Lorain OH-Cuyahoga OH-
640 PM EDT Wed Jul 20 2022

...A strong thunderstorm will impact portions of central Cuyahoga and
north central Lorain Counties through 715 PM EDT...

At 639 PM EDT, Doppler radar was tracking a strong thunderstorm
offshore of Avon Lake, or 10 miles northeast of Lorain, moving east
at 35 mph.

HAZARD...Winds in excess of 40 mph from the outflow of this storm.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cleveland, Lorain, Lakewood, Euclid, Cleveland Heights, Westlake,
Avon Lake, Warrensville Heights, Highland Hills, Garfield Heights,
Shaker Heights, South Euclid, Avon, Rocky River, East Cleveland,
Fairview Park, Bay Village, Lyndhurst, University Heights and
Beachwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northeastern Ohio.

&&

LAT...LON 4143 8148 4144 8169 4147 8217 4152 8202
      4148 8189 4150 8180 4149 8176 4149 8171
      4153 8167 4155 8162 4162 8153 4163 8149
TIME...MOT...LOC 2239Z 269DEG 31KT 4157 8207

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Sefcovic
Special weather statement, Jul 20, 5:44 PM EST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Cleveland OH
644 PM EDT Wed Jul 20 2022

OHZ028-202330-
Crawford OH-
644 PM EDT Wed Jul 20 2022

...A strong thunderstorm will impact portions of Crawford County
through 730 PM EDT...

At 644 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Upper Sandusky, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bucyrus, Galion, Crestline, New Washington, Chatfield, Benton, Tiro,
North Robinson, Oceola and Sulpher Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central Ohio.

&&

LAT...LON 4075 8311 4093 8311 4098 8273 4072 8273
TIME...MOT...LOC 2244Z 260DEG 31KT 4081 8312

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Sefcovic
Local storm report, Jul 20, 6:41 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
741 PM EDT WED JUL 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     TSTM WND DMG     WILLARD                 41.05N 82.72W
07/20/2022                   HURON              OH   AMATEUR RADIO

            2 FOOT DIAMETER TREE DOWN AND BLOCKING
            TIFFEN AVE IN WILLARD. TIME ESTIMATED VIA
            RADAR.

&&
Special weather statement, Jul 20, 6:43 PM EST, 7 minutes before
Special Weather Statement
National Weather Service Cleveland OH
743 PM EDT Wed Jul 20 2022

OHZ010-011-020-021-210030-
Summit OH-Medina OH-Lorain OH-Cuyahoga OH-
743 PM EDT Wed Jul 20 2022

...A strong thunderstorm will impact portions of northeastern Medina,
southeastern Cuyahoga, northern Summit and east central Lorain
Counties through 830 PM EDT...

At 743 PM EDT, Doppler radar was tracking a strong thunderstorm near
Medina, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Akron, Medina, Cuyahoga Falls, Strongsville, Brunswick, North
Royalton, Solon, Hudson, Twinsburg, Tallmadge, Macedonia, Stow,
Broadview Heights, Brecksville, Hinckley, Fairlawn, Munroe Falls,
Northfield, Richfield and Reminderville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northeastern Ohio.

&&

LAT...LON 4110 8204 4121 8204 4132 8196 4136 8140
      4111 8139
TIME...MOT...LOC 2343Z 263DEG 35KT 4119 8191

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Sefcovic

The radar

The Cleveland radar (KCLE), 8 km away, was scanning. The volume nearest the first event began at 23:52 UTC.

Open the radar archive at this moment

Event by event

6 thunderstorm wind, 2 tornado. Local standard time, as filed.

Thunderstorm Wind, Cuyahoga

When
July 20, 6:50 PM EST
Where
Cuyahoga County, 0.65 mi NNE of Parma Hgts
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
41.389, -81.765

Tree downed in Parma Heights.

Thunderstorm Wind, Cuyahoga

When
July 20, 6:56 PM EST
Where
Cuyahoga County, 0.39 mi SE of North Royalton
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
41.316, -81.725

Tree downed in North Royalton.

Thunderstorm Wind, Cuyahoga

When
July 20, 7:04 PM EST
Where
Cuyahoga County, 0.15 mi E of Brecksville
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
41.320, -81.627

Couple trees downed in Brecksville.

Thunderstorm Wind, Richland

When
July 20, 7:20 PM EST
Where
Richland County, 1.81 mi ENE of Darlington
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
40.589, -82.568

Several trees downed along 600 block of Clever Road in Bellville.

Thunderstorm Wind, Richland

When
July 20, 7:24 PM EST
Where
Richland County, 1 mi SSW of Bellville
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
40.607, -82.527

Several trees downed about one-mile SSW of Bellville.

Tornado, Wayne

When
July 20, 7:55 PM EST to 7:58 PM EST
Where
Wayne County, 0.84 mi SW of Shreve to 0.95 mi SSE of Stringtown
Rating
EF1
Path length
1.91 mi
Path width
100 yd
Continued into
Holmes, Oh (CLE)
Property damage
$117,000
Reported by
NWS Storm Survey
Coordinates
40.670, -82.029

The tornado began just north of Centerville Road, about one-mile SSW of Shreve, and destroyed a barn. As the tornado moved east-southeastward in vicinity of Centerville Road, it destroyed another barn and damaged the roofs of two additional barns and a storage shelter. Several trees were snapped and uprooted in vicinity of Schaaf and Centerville Roads before the tornado moved into Holmes County. Estimated peak tornadic winds were 105 mph.

Tornado, Holmes

When
July 20, 7:58 PM EST to 7:59 PM EST
Where
Holmes County, 2.26 mi W of Hard to 1.94 mi W of Hard
Rating
EF1
Path length
0.33 mi
Path width
100 yd
Reported by
NWS Storm Survey
Coordinates
40.667, -81.993

After the tornado entered Holmes County, it continued moving east-southeastward and dissipated soon thereafter in a farm field just south of Centerville Road, about two-miles ESE of Shreve. Estimated peak tornadic winds were 105 mph.

Thunderstorm Wind, Trumbull

When
July 20, 8:50 PM EST
Where
Trumbull County, 2 mi SSW of Lordstown
Measured
60 kt (69 mph) estimated gust
Reported by
Law Enforcement
Coordinates
41.143, -80.865

Numerous trees downed about two-miles SSW of Lordstown.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2022Every state in 2022This day in weather historyThe tornado archive for Ohio, 2022Warnings in Ohio, July 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1032719, 1032730, 1032737, 1032739, 1032738, 1032812, 1032821, 1032740.